# SDR DXTA2025070304117

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 8,619 hours, 6,634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTING TO CLOSE THE MAIN CABIN DOOR REQUIRES EXCESSIVE FORCE. MY FO IS PHYSCIALLY UNABLE TO CLOSE THE AIRCRAFT DOOR. CORRECTIVE ACTION: THE ARRIVAL AT THE AIRCRAFT REVEALED THE MED CLOSED WITH THE VENT FLAP OPEN. AFTER OPENING THE DOOR, A VISUAL INSPECTION SHOWED THE DOOR SEAL LOOKED NEW BUT HAD EXCESSIVE RTV AROUND THE EDGES. THE DOOR STOPPED ABOUT 2 INCHES FROM CLOSING. IT WAS NOTED THAT THE WIRE BUNDLE FOR THE MED LIGHT AND SWITCHES WAS UNSECURED AND PINCHED BETWEEN THE DOOR AND AIRFRAME. UPON REMOVING THE TOP MOVABLE STEP, SEVERAL STRIPPED SCREW HEADS AND MISSING WASHERS WERE FOUND. THESE FINDINGS WERE REPORTED TO MCC, WHO REQUESTED THE REMOVAL OF THE EXCESS RTV. AFTER REMOVAL, THE DOOR CLOSED WITHOUT SLAMMING BUT STILL REQUIRED EXTRA FORCE. THE DOOR SEAL WAS REMOVED, ALLOWING THE DOOR TO CLOSE EASILY, AND A REPLACEMENT SEAL WAS ORDERED. THE SURFACE WAS CLEANED, AND NEW SEALANT P/N RTV157-2-80Z WAS APPLIED AROUND THE CONTOUR OF THE DOOR, WITH THE ORIGINAL SEAL REINSTALLED ACCORDING TO AMM GUIDELINES. THE WIRING HARNESS UNDER THE MOVABLE STEP WAS SECURED, ENSURING IT WASNÂ€™T PINCHED. THE TOP MOVABLE STEP WAS REINSTALLED, AND THE STRIPPED SCREWS AND MISSING WASHERS WERE REPLACED. A CABIN PRESSURIZATION CHECK WAS COMPLETED, AND THE MAIN DOOR WAS INSPECTED FOR LEAKS, WITH NO LEAKS FOUND. ORIGINAL SUBMISSION DATE: 7/3/2025
